# SDR BAQA092100

- Difficulty date: January 16, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N652PM
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5179
- Aircraft time: 8,742 hours
- Engine: Allsn 250C20
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066305401
- Part serial: X6208
- Condition: Sticking
- Location: Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ALTIMETER UNIT INOPERATIVE, STICKING.  FAILED OUT OF BOX. REPLACED WITH SERVICABLE UNIT.    01/20/2004
